ORBUSNEICH MEDICAL (SHENZHEN) CO., LTD SCOREFLEX NC SCORING PTCA CATHETER; CATHETER, PERCUTANEOUS TRANSLUMINAL CORONARY ANGIOPLASTY (PTCA), CUTTING/SCORING
Back to Search Results |
| Catalog Number |
640-204-1U |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Perforation of Vessels (2135)
| Date of Event |
08/13/2024
Type of Reportable Event
Death
Event or Problem Description
The treated area was an 85% stenosed, heavily calcified distal to proximal left anterior descending (lad).Following the placement of an impella, the scoreflex balloon was advanced with the aid of a cordis 7fr guiding catheter.The scoreflex balloon was inflated twice to nominal pressure.Angiographic imaging was taken, and a perforation was observed.The exact location of the perforation in the lad could not be determined.The patient coded, and cardiopulmonary resuscitation (cpr) was performed, intubation and medication were administered.The patient stabilized, and three papyrus covered stents were placed to treat the perforation.The patient was transferred to intensive care unit (icu) for further observation.It was the physician's opinion the patient's heavy calcification caused the perforation; the calcium caused injury to the patient when the scoreflex balloon was inflated.Additional information received on 8/20/2024, the patient expired.
Event or Problem Description
Additional information was received on 2024/8/28 regarding this case (crf#(b)(4)) as follows, 1.The patient expired on (b)(6) 2024.2.In the opinion of the physician, perforation is the primary and secondary cause of death.3.In the opinion of the physician, the orbusneich device did not cause or contribute to the patient's death.4.Why does the physician believe the orbusneich device did not cause or contribute to the patient's death? per physician "the patient had highly calcified lesions.The rupture could have been caused by anything used to break that calcium." so, we submit a followup report to complete this case.